IEEE - Institute of Electrical and Electronics Engineers, Inc. - Radiation characteristics of one-dimensional periodic leaky-wave antennas

IEEE Antennas and Propagation Society International Symposium 1997. Digest

Author(s): S. Majumder ; D.R. Jackson
Sponsor(s): Antennas & Propagation Soc. IEEE
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 1997
Conference Location: Montreal, Quebec, Canada, Canada
Conference Date: 13 July 1997
Volume: 1
Page Count: 4
ISBN (Paper): 0-7803-4178-3
DOI: 10.1109/APS.1997.630196
Regular:

The subject of this paper is the study of the radiation properties of a one-dimensional periodic strip grating leaky-wave antenna when excited by a practical feed. The antenna structure, known as... View More

Advertisement